MathSciNet Relay Station
MathSciNet bibliographic data
MR2483882 (2010b:37100) 37D45 (34D20 37N35 93B12)
Wang, Hua; Han, Zheng-Zhi; Xie, Qi-Yue; Zhang, Wei Finite-time chaos control via nonsingular terminal sliding mode control. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 6, 2728–2733.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement